MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SUCTION CLEANING ADAPTER

OLYMPUS MEDICAL SYSTEMS CORP. SUCTION CLEANING ADAPTER
Model Number MH-856
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to the service center; therefore, no investigation was performed.In addition, the legal manufacturer (lm) reviewed the content of this complaint for further investigation.The legal manufacturer provided the following possible cause for the reported event is presumed as follows: the cause of the event was that the user did not recognize the necessity to clean the mh-856.The sales business center (sbc) already gave training to the user.The user now knows that they have to clean the mh-856.Also, the user did not clean the mh-856 as per description of ifu (reprocessing manual) of the endoscope.Description of ifu is as follows: manually cleaning the accessories: fill and press the syringe firmly against the connecting end of the suction cleaning adapter (mh-856) and flush the adapter with the detergent solution.Ensure that all air bubbles are expelled.
 
Event or Problem Description
The service center was informed that the customer needed clarification on the cleaning process of the suction cleaning adapter.The customer was using an alcohol flush to clean it.There was no patient involvement reported.

Brand Name
SUCTION CLEANING ADAPTER
Common Device Name
SUCTION CLEANING ADAPTER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11988571
Report Number8010047-2021-07423
Device Sequence Number3237402
Product Code FET
UDI-Device Identifier04953170071270
UDI-Public04953170071270
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMH-856
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date06/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1